寇春海

2015-06-01

基本信息

  • 姓名:寇春海

  • 系别:应用数学系

  • 职称:教授(博士生导师)

  • 办公地址:2号学院楼2421

  • 办公电话:见黄页

  • 电子邮件:kouchunhai@dhu.edu.cn

  • 研究方向: 微分方程与动力系统、分数阶微分方程理论及其应用、非线性系统、稳定性分析与设计

学习和工作经历

  • 2002年3月毕业于上海交通大学数学系,获理学博士学位,随后进入上海交通大学电子信息学院“控制科学与工程”博士后流动站开展研究工作;

  • 2004年出站后进入东华大学理学院应用数学系工作。

  • 2007年9月至2008年8月,作为国家公派的访问学者在法国国家信息与自动化研究所(INRIA)和波尔多第一大学及第二大学进行合作研究。

  • 长期从事常微分方程、泛函微分方程、脉冲微分方程、分数阶微分方程理论及其应用研究,在微分方程基本理论、边值问题、振动性、稳定性以及非线性系统镇定设计等方面,取得一系列研究成果,已发表学术论文50余篇。

主要教学课程

  • 本科生:数学分析、常微分方程、复变函数、高等数学、数学分析专题

  • 研究生:微分方程现代理论、泛函微分方程、动力系统、非线性系统稳定性理论、分数阶微分方程

近几年承担的科研项目

  • 主持和参加“国家自然科学基金面上项目”“教育部重点研究项目”“上海市自然科学基金项目”多项

社会任职

  • 上海市数学会理事 上海市非线性科学研究会会员

研究成果和其他

  • [1] F.Ge, C. kou. Stability analysis by Krasnoselskii’s fixed point theorem for nonlinear fractional differential equations. Applied Mathematics and Computation, 257 (2015), 308-316

  • [2] R. Liu, C. kou, X. Xie. Multiple positive solutions of boundary value problems for fractional order integro-differential equations in a Banach space. Boundary Value Problems, 2013:79

  • [3] R. Liu, C. kou, X. Xie. Existence Results for a Coupled System of Nonlinear Fractional Boundary Value Problems at Resonance. Mathematical problems in engineering,2013, Article ID 267386

  • [4] Y. Yan, C. kou. Stability analysis for a fractional differential model of HIV infection of CD4 T-cells with time delay.  Mathematics and Computers in Simulation,82 (2012) 1572–1585

  • [5] C. kou, H. Zhou, C. Li. Existence and continuation theorems of Riemann-Liouville type fractional differential equations. International Journal of Bifurcation and Chaos, Vol. 22, No. 4 (2012).

  • [6] H. Zhou, C. kou, F. Xie. Existence of solutions for fractional differential equations with multi-point boundary conditions at resonance on a half-line, Electronic Journal of Qualitative Theory of Differential Equations, 2011, No. 27, 1-16;

  • [7] C. kou, H. Zhou, Y. Yan. Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis. Nonlinear Analysis,74 (2011) 5975–5986

  • [8] H. Zhou, C. kou, W. Song. Some results for nonlinear (n+1)-term fractional integro-differential inclusions with multipoint boundary conditions. ISRN Mathematical Analysis, Vol. 2011, Article ID 436045, 20 pages

  • [9] C. kou, J. Liu, Y. Yan. Existence and uniqueness of solutions for the Cauchy-type problems of fractional differential equations. Discrete Dynamics in Nature and Society, Vol. 2010, Article ID 142175, 15 pages

  • [10] C. kou, S. Zhang. Stability in terms of two measures for delay differential systems, Applied Mathematics and Mechanics, 2002,23 (3), 311-320(SCI 、EI, SCI IDS Number: 556FJ)

  • [11] C. kou,S. Zhang,Y. Duan. Variational Lyapunov method and stability analysis for impulsive delay differential equations, Computers & Mathematics with Applications , 46(2003), 1761- 1777. ( EI检索号No 03517786106, SCI IDS Number: 750UM).

  • [12] C. kou, S. Zhang, S. Wu. Stability Analysis in terms of two Measures for Impulsive Differential Equations, Journal of London Mathematical Society, (2) 66 (2002).142-152. ( SCI IDS Number: 594PA).